Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes erectile dysfunction with premature ejaculation?

having eraction problem.. only 30-40 percent erection and early discharge also ... tried tadalifil & viagra alson but no satisfactory result..
age 46 ht. 5'8" wt. 78 kg having diabetes since 6-7 years...pl. note this problem is old i.e. 10 yrs approx. i.e. before diabetes
Wed, 26 Jun 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Sexologist 's  Response
Hello,

Diabetes can be an important cause of your issue. Even if you keep your blood sugar under control there are chances for neuropathic symptoms persist.

And if your blood sugar is not under control the chances for Erectile Dysfunction ED and Premature Ejaculation PE are high. Also, need to check for hormonal imbalance and prostate pathology.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr S.R.Raveendran, Sexologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Sir, I am in a big problem from last 1 year. When I have sex with my partner there is not complete tightness in my penis and it also discharge...

Recent questions on  Diabetes

doctor1 MD

i am a diabetic patient last 10 years, every day i am taking Onglyza5mg after lunch, every 3 months i an checking HBA1c, and my last 3 reading are...

doctor1 MD

hello doctor my father is aged 70. He suffers from peripheral neuropathy for the past 5 years. He has mild diabetes. He has taken many medications...

doctor1 MD

hi sir my father is a diabetes and chronic depression patient for last 8 yrs. he is on regular medicines. from last 2 months his hands are shaking...

doctor1 MD

Yesterday, my doctor asked me take Galvusmet 50/500 instead of 500 mg glycopage for my diabetes, as my HB1acL (???) has increased to 7.6. I was not...

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side...